MathSciNet Relay Station
MathSciNet bibliographic data
MR2417602 37G15 (34C23 37C10)
Simpson, D. J. W.; Meiss, J. D. Andronov-Hopf bifurcations in planar, piecewise-smooth, continuous flows. Phys. Lett. A 371 (2007), no. 3, 213–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement